This paper deals with the construction of analytic-numerical solutions of random linear differential equations by means of a power series method. Sufficient conditions for the mean square convergence of the series solution are established. The mean and variance functions of the approximate solution stochastic process are also computed. Lastly, several illustrative examples where the proposed methods is compared with respect to Monte Carlo approximations are included.

Full document

The PDF file did not load properly or your web browser does not support viewing PDF files. Download directly to your device: Download PDF document
Back to Top

Document information

Published on 01/07/10
Accepted on 01/07/10
Submitted on 01/07/10

Volume 26, Issue 3, 2010
Licence: CC BY-NC-SA license

Document Score


Views 1
Recommendations 0

Share this document

claim authorship

Are you one of the authors of this document?